Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Wichita, KS

August 5, 20137 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Aug 5, 2013, 12:43 AM CDT for 7 counties in Kansas. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2013, 12:43 AM CDT (05:43 UTC)
Expired
Aug 5, 2013, 9:45 AM CDT
In force
9 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chautauqua County, KS, Elk County, KS, Greenwood County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 146 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 2:38 AM CDTFLASH FLOODFredonia, KSSTREET FLOODING ALL OVER TOWN.
Aug 5, 4:54 AM CDTFLASH FLOOD2 E Neodesha, KSNUMEROUS RURAL ROADS UNDER WATER AND IMPASSABLE ACROSS THE COUNTY DUE TO EXTREMELY HEAVY RAINFALL.
Aug 5, 4:54 AM CDTFLASH FLOODFredonia, KSEXTREME STREET FLOODING AND STANDING WATER IN FREDONIA FROM VERY HEAVY RAIN. SOME EVACUATIONS WERE BEING DONE FOR RESIDENTS IN TOWN DUE TO THE RISING WATER.
Aug 5, 7:38 AM CDTFLOODNeodesha, KSFEW LOW WATER CROSSINGS STILL UNDERWATER ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WGUS53 KICT 050543
FFWICT
KSC019-049-073-099-125-133-205-051445-
/O.NEW.KICT.FF.W.0011.130805T0543Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN ELK COUNTY IN SOUTHEAST KANSAS...
  LABETTE COUNTY IN SOUTHEAST KANSAS...
  NEOSHO COUNTY IN SOUTHEAST KANSAS...
  NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 945 AM CDT.

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 3 TO 4 INCHES OF RAIN HAVE FALLEN 
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES 
POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...ALTOONA...BARTLETT...BENEDICT...BUFFALO...BUXTON...
  CHANUTE...CHERRYVALE...CHETOPA...COYVILLE...DENNIS...EARLTON...ELK
  CITY...ERIE...FALL RIVER...FREDONIA...GALESBURG...INDEPENDENCE...
  LABETTE...LIBERTY...MOUND VALLEY...NEODESHA...NEW ALBANY...
  OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT...ST. PAUL...
  SYCAMORE...THAYER...SOUTH MOUND...CHANUTE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3700 9508 3726 9603 3775 9603 3775 9596
      3773 9595 3774 9587 3764 9509

$$

SMITH
2 follow-up statements
705 
WGUS73 KICT 050713
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT MON AUG 5 2013

KSC019-049-073-099-125-133-205-051445-
/O.CON.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-MONTGOMERY KS-LABETTE KS-GREENWOOD KS-CHAUTAUQUA KS-ELK KS-
WILSON KS-
213 AM CDT MON AUG 5 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILSON...EASTERN ELK...NORTHEASTERN CHAUTAUQUA...SOUTHEASTERN
GREENWOOD...LABETTE...NORTHERN MONTGOMERY AND NEOSHO COUNTIES...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATED TRAINING THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA.

AT 204 AM CDT...DOPPLER RADAR SHOWED AN AREA OF VERY HEAVY RAINFALL 
WHERE 4 TO 6 INCHES OF RAIN MAY HAVE FALLEN. THIS LOCATION WAS ALONG 
THE COON CREEK NORTH OF FREDONIA JUST EAST OF HIGHWAY 400. PERSONS 
LIVING ALONG THIS CREEK SHOULD MOVE TO HIGHER GROUND NOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3700 9508 3726 9603 3775 9603 3775 9596
      3773 9595 3774 9587 3764 9509

$$

KETCHAM
669 
WGUS73 KICT 051204
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
704 AM CDT MON AUG 5 2013

KSC099-133-051213-
/O.CAN.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-LABETTE KS-
704 AM CDT MON AUG 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LABETTE AND NEOSHO
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3726 9603 3775 9603 3775 9596 3773 9595
      3774 9583 3769 9553 3712 9553

$$

KSC019-049-073-125-205-051445-
/O.CON.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KS-GREENWOOD KS-CHAUTAUQUA KS-ELK KS-WILSON KS-
704 AM CDT MON AUG 5 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILSON...EASTERN ELK...NORTHEASTERN CHAUTAUQUA...SOUTHEASTERN
GREENWOOD AND NORTHERN MONTGOMERY COUNTIES...

AT 658 AM CDT...FLASH FLOODING WAS REPORTED OVER THE WARNED AREA 
FROM OVERNIGHT HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3726 9603 3775 9603 3775 9596 3773 9595
      3774 9583 3769 9553 3712 9553

$$

KETCHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 11:35 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 4, 11:35 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1135 PM CDT SUN AUG 4 2013

...AVIATION UPDATE...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 300 PM CDT SUN AUG 4 2013

MCV OVER THE FLINT HILLS THIS AFTERNOON WILL PUSH THROUGH SOUTHEAST
KS INTO EARLY THIS EVENING. AREA OF SHOWERS/T-STORMS ASSOCIATED WITH
THIS FEATURE HAS SHOWN A DIMINISHING TREND. A DEVELOPING 40 KT
SOUTHWESTERLY LOW-LEVEL JET TONIGHT WILL RESULT IN MOISTURE
TRANSPORT/ISENTROPIC LIFT ACROSS MUCH OF THE FORECAST AREA. THIS
COULD RESULT IN A FEW CLUSTERS OF THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL RATES ESPECIALLY IN EAST-CENTRAL/SOUTHEAST KS. THEREFORE
EXTENDED THE FLOOD WATCH INTO MONDAY MORNING FOR MANY COUNTIES IN
CENTRAL/SOUTH CENTRAL/SOUTHEAST KS...ALTHOUGH NOT EXPECTING NEAR THE
MAGNITUDE/EXTENT OF HEAVY RAIN/FLOODING THAT WE EXPERIENCED
OVERNIGHT INTO TODAY. FORECAST CONFIDENCE IS ALSO LOWER THAN IT
WAS FOR THE SIGNIFICANT HEAVY RAIN/FLOOD EVENT WHICH OCCURRED
LAST NIGHT INTO THIS MORNING.

REMNANT FRONTAL BOUNDARY PROGGED BY GFS/NAM-WRF TO LIFT NORTHWARD
INTO CENTRAL/SOUTHEAST KS BY MONDAY PM. MOISTURE POOLING/CONVERGENCE
INTO THE FRONTAL ZONE COULD LEAD TO WIDELY SCATTERED STORMS LATE IN
THE AFTERNOON ALTHOUGH MID-LEVEL TEMPERATURES ARE EXPECTED TO CLIMB
A FEW DEGREES PROVIDING A CAPPING CONCERN. WILL KEEP POPS LOW. BEST
CHANCES FOR STORMS MON NIGHT WILL BE NEAR/NORTH OF FRONT IN
CENTRAL/SOUTHEAST KS. NEXT CHANCE FOR POTENTIALLY MORE WIDESPREAD
THUNDERSTORMS WITH HEAVY RAINFALL COULD COME LATER TUES NIGHT INTO
WED NIGHT AS A COLD FRONT SURGES SOUTH INTO THE AREA. THE MODELS HINT
THAT WEAK DISTURBANCES RIDING AROUND THE PERIPHERY OF THE SUBTROPICAL
RIDGE MAY EJECT OUT ACROSS KS DURING THIS TIME PERIOD.

VERY WARM AND HUMID CONDITIONS EXPECTED MONDAY-TUESDAY WITH WARMEST
READINGS NEAR THE OKLAHOMA BORDER IN SOUTH CENTRAL KS. CURTAILED
HIGHS A FEW DEGREES BELOW GUIDANCE ELSEWHERE WHERE WIDESPREAD
SOAKING RAINS HAVE OCCURRED RECENTLY. HEAT INDICES WILL FLIRT WITH
ADVISORY CRITERIA IN THE SOUTH BOTH MONDAY/TUESDAY AFTERNOON.

JMC

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN AUG 4 2013

SUBTROPICAL UPPER HIGH REBUILDS OVER THE SOUTHERN PLAINS/LOWER
MISSISSIPPI VALLEY DURING THE PERIOD. WITH SUBTROPICAL MID-HIGH
LEVEL MOIST PLUME WRAPPING AROUND THE HIGH WITH EMBEDDED WEAK
PERTURBATIONS...WILL MAINTAIN AT LEAST SMALL CHANCES FOR
THUNDERSTORMS DURING THIS EXTENDED PERIOD. THE PERTURBATIONS WILL
BE DIFFICULT TO TIME THIS FAR OUT...SO HARD TO PINPOINT THE EXACT
TIME PERIODS IT MAY RAIN. TEMPERATURES WILL MODERATE SLOWLY DURING
THE PERIOD...BUT REMAINING BELOW SEASONAL AVERAGES.

JMC

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1136 PM CDT SUN AUG 4 2013

AREAS OF IFR AND MVFR CIGS AND VSBYS WILL PLAGUE THE CENTRAL
KANSAS TERMINALS THROUGH MONDAY MORNING. MEANWHILE SCATTERED
TO NUMEROUS CONVECTION WITH HEAVY RAINFALL WILL AFFECT
SOUTHEAST KANSAS INTO EARLY MONDAY MORNING. A GENERAL
IMPROVEMENT TO VFR IS EXPECTED BY MONDAY AFTERNOON ALL AREAS
WITH RENEWED CONVECTION POSSIBLE LATER MONDAY EVENING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  95  73  96 /  40  40  40  10
HUTCHINSON      70  93  72  95 /  40  40  40  20
NEWTON          69  92  72  93 /  40  40  50  20
ELDORADO        71  92  72  93 /  50  50  50  10
WINFIELD-KWLD   73  96  73  97 /  50  40  30  10
RUSSELL         69  91  71  93 /  20  30  60  30
GREAT BEND      69  91  71  93 /  20  30  50  20
SALINA          70  91  72  93 /  30  30  50  20
MCPHERSON       70  93  72  94 /  40  40  50  20
COFFEYVILLE     73  95  74  96 /  80  70  40  10
CHANUTE         71  91  72  93 /  80  70  50  20
IOLA            71  90  72  91 /  70  70  50  20
PARSONS-KPPF    72  92  72  94 /  80  70  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ048>053-067>072-083-
092>096-098>100.

&&
Hazardous weather outlook, Aug 4, 4:54 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT SUN AUG 4 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-052200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
454 PM CDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND GUSTY
WINDS COULD REDEVELOP OVERNIGHT ACROSS PARTS OF CENTRAL...SOUTH
CENTRAL...AND SOUTHEASTERN KANSAS. PLEASE REFER TO THE FLOOD WATCH
STATEMENT FOR DETAILS.

NUMEROUS COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM HEAVY RAINS LAST
NIGHT AND THIS MORNING. PLEASE REFER TO THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL COUNTY AND RIVER FLOOD WARNINGS WILL LIKELY REMAIN IN
EFFECT INTO TUESDAY FOR PARTS OF CENTRAL...SOUTH CENTRAL AND
SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND
WARNINGS FOR DETAILS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT THE WEEK ACROSS
THE AREA. THE HIGHEST CHANCES WILL BE MONDAY NIGHT IN CENTRAL AND
SOUTHEAST KANSAS...AND AREA-WIDE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. LOCALLY HEAVY RAINFALL...LOCALIZED FLOODING AND GUSTY WINDS WILL
BE THE MAIN THREATS.

HEAT INDICES OF 100 TO 105 DEGREES ARE FORECAST IN SOUTH CENTRAL
AND SOUTHEAST KANSAS FOR THE AFTERNOON HOURS BOTH MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Aug 4, 10:35 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT SUN AUG 4 2013

KSZ095-099-050400-
MONTGOMERY-WILSON-
1035 PM CDT SUN AUG 4 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MONTGOMERY AND WILSON COUNTIES...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF NEODESHA OR 24
MILES NORTH OF COFFEYVILLE...AND MOVING EAST AT 15 MPH.

WINDS TO 50 MPH AND TORRENTIAL RAINS ARE POSSIBLE WITH THIS STORM.

THESE STORMS LIKELY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3751 9553 3723 9552 3728 9588 3746 9588
TIME...MOT...LOC 0333Z 269DEG 13KT 3737 9576

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:58 PM CDTAreal Flood WarningICTHarvey, Reno, Rice24 hr
Aug 4, 8:11 PM CDTAreal Flood WarningICTBarton19 hr
Aug 4, 10:35 PM CDTSpecial Weather StatementICTMontgomery25 min
Aug 4, 10:43 PM CDTAreal Flood WarningICTSedgwick12 hr
Aug 4, 11:15 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson8 hr
Aug 5, 12:54 AM CDTSpecial Weather StatementICTMontgomery36 min
Aug 5, 1:41 AM CDTAreal Flood WarningICTGreenwood9 hr
Aug 5, 3:32 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more6 hr
Aug 5, 3:56 AM CDTRiver Flood WarningICTMontgomery, Wilson70 hr
Aug 5, 4:58 AM CDTRiver Flood WarningICTWilson15 hr
Aug 5, 4:59 AM CDTRiver Flood WarningICTWilson23 hr
Aug 5, 5:01 AM CDTRiver Flood WarningICTSedgwick9 hr
Aug 5, 8:45 AM CDTRiver Flood WarningICTMontgomery4 days
Aug 5, 9:37 AM CDTAreal Flood WarningICTLabette, Montgomery, Wilson24 hr
Aug 5, 5:54 PM CDTSpecial Weather StatementICTHarper36 min
Aug 5, 6:17 PM CDTAreal Flood WarningICTHarvey, Reno, Rice18 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.